The total divergence equation.

Krupka, D.

Lobachevskii Journal of Mathematics (2006)

  • Volume: 23, page 71-93
  • ISSN: 1995-0802

How to cite


Krupka, D.. "The total divergence equation.." Lobachevskii Journal of Mathematics 23 (2006): 71-93. <>.

author = {Krupka, D.},
journal = {Lobachevskii Journal of Mathematics},
keywords = {total divergence equation; integrability condition; variational sequence},
language = {eng},
pages = {71-93},
publisher = {Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York},
title = {The total divergence equation.},
url = {},
volume = {23},
year = {2006},

AU - Krupka, D.
TI - The total divergence equation.
JO - Lobachevskii Journal of Mathematics
PY - 2006
PB - Maik Nauka/Interperiodica (Pleiades Publishing); Springer, New York
VL - 23
SP - 71
EP - 93
LA - eng
KW - total divergence equation; integrability condition; variational sequence
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.